MAUDE Adverse Event Report: EL.EN. ELECTRONIC ENGINEERING S.P.A. ELITE IQ

EL.EN. ELECTRONIC ENGINEERING S.P.A. ELITE IQ
Model Number M122B1
Medical Device Problem Code Unexpected/Unintended Radiation Output (4028)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
In date 20/08/2025 we receive a communication from the us importer, cynosure, relative to a malfunction in which a clinic complaint of the device firing without any intervention (aro) with the device elite iq.The actual device involved in the event is an elite iq, manufactured by el.En.Electronic engineering spa, marketed in the usa with 510(k) k193426.The clinic sev lasers (usa) reported to the us importer that the device was firing without any intervention by the user.The us importer contacted the clinic which stated that no person were injured during the misfiring of the device.Cynosure, as us importer of the device, have already reported this case to the us fda with a dedicated mdr report code mdr1222993-2025-00028 in date august the 25th, 2025.Based on that, in accordance with 21 cfr part 803.50(b)(2) we as manufacturer of the device are obliged to submit our own report to the fda.
 
Additional Manufacturer Narrative
We as manufacturer of the device involved in the event performed our own investigation based on the information shared by the us importer.In date 06/08/2025 a us importer authorized technician proceeded to inspect the device and found that the fingerswitch cable is damaged.That said, he proceeded with the replacement of such cable and tested the device thoroughly.Following the cable replacement the device has been restored to working properly within specifications.The clinic confirmed, to the technician, that no person reported any injury during the event.It is not possible to exactly determine the root cause of the event while it is possible to hypothesize that the cable has worn-out due to usage of the device.Anyway, performed an analysis of previous similar cases recorded in the expected service life time-span (5 years) and found that the probability of occurrence of such event is 0.08%.That said no corrective action is deemed necessary for this case.Based on what reported above is possible to conclude that the most probable cause of the event is a worn-out of the component and that no design issues has been found to be contributory to the event.The present mdr report is considered as a final report unless fda has more questions about it.

Brand Name
ELITE IQ
Common Device Name
ELITE IQ
Manufacturer (Section D)
EL.EN. ELECTRONIC ENGINEERING S.P.A.
via baldanzese 17
calenzano, firenze 50041
IT  50041
Manufacturer (Section G)
EL.EN. ELECTRONIC ENGINEERING S.P.A.
via baldanzese, 17
calenzano, firenze 50041
IT   50041
Manufacturer Contact
andrea checchi
via baldanzese, 17
calenzano, firenze 50041
IT   50041
MDR Report Key23062207
Report Number3001431138-2025-00007
Device Sequence Number18604336
Product Code GEX
UDI-Device Identifier08057017760450
UDI-Public(01)08057017760450(11)230309
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K193426
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberM122B1
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Initial Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown